# SDR HEEA967401

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WB
- Make and model: Skrsky S76A
- Aircraft serial: 760092
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041
- Condition: Water Contam
- Location: M/R
- Part time: 3,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS SUSPECTED TO HAVE WATER INGRESSION.
